MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS STERRAD 100NX STERILIZER ALLCLEAR 2-DR DUO; STERRAD EQUIPMENT

ADVANCED STERILIZATION PRODUCTS STERRAD 100NX STERILIZER ALLCLEAR 2-DR DUO; STERRAD EQUIPMENT
Model Number 10104-008
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Service details are unknown at this time and asp is continuing to follow-up for the issue resolution.Initial reporter phone number: (b)(6).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Asp complaint ref #: (b)(4).
 
Event or Problem Description
A customer reported an event of a "mist" or haze emitting from the sterrad® 100nx sterilizer.There was no report of any injuries or human reactions.An asp field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a serious injury.
 
Additional Manufacturer Narrative
A field service engineer was dispatched to the customer site.The adapter converter was replaced to resolve the haze/mist issue.Unit meets specifications and was returned to service.H3: asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the haze/mist issue and system risk analysis (sra).¿the dhr was reviewed and no issues relating the failure mode were noted.The involved unit met manufacturer specifications at the time of release.¿trending analysis of the haze/mist issue for the sterrad® 100nx unit was reviewed for the prior six months from open date and no significant trend was observed.¿the sra shows the risk for exposure to toxic or corrosive material to be "low." the adapter converter was not returned for further evaluation.The assignable cause of the haze/mist is likely due to the adapter converter.The field service engineer replaced the part and confirmed the sterrad® 100nx was restored to proper function after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).

Brand Name
STERRAD 100NX STERILIZER ALLCLEAR 2-DR DUO
Common Device Name
STERRAD EQUIPMENT
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
MDR Report Key11499357
Report Number2084725-2021-00049
Device Sequence Number11886442
Product Code MLR
UDI-Device Identifier10705037048700
UDI-Public10705037048700
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K071385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10104-008
Device Catalogue Number10104-008
Device Lot NumberN/A
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1